Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Numerical Mathematics

Editor-in-Chief: Hoppe, Ronald H. W. / Kuznetsov, Yuri

Managing Editor: Olshanskii, Maxim

Editorial Board: Benzi, Michele / Brenner, Susanne C. / Carstensen, Carsten / Dryja, M. / Feistauer, Miloslav / Glowinski, R. / Lazarov, Raytcho / Nataf, Frédéric / Neittaanmaki, P. / Bonito, Andrea / Quarteroni, Alfio / Guzman, Johnny / Rannacher, Rolf / Repin, Sergey I. / Shi, Zhong-ci / Tyrtyshnikov, Eugene E. / Zou, Jun / Simoncini, Valeria / Reusken, Arnold

4 Issues per year


IMPACT FACTOR 2017: 0.951
5-year IMPACT FACTOR: 3.128

CiteScore 2017: 0.96

SCImago Journal Rank (SJR) 2017: 0.494
Source Normalized Impact per Paper (SNIP) 2017: 0.772

Mathematical Citation Quotient (MCQ) 2016: 1.02

Online
ISSN
1569-3953
See all formats and pricing
More options …
Volume 20, Issue 3-4

Issues

Author Index

Published Online: 2013-03-30 | DOI: https://doi.org/10.1515/jnum-2012-018

About the article

Published Online: 2013-03-30

Published in Print: 2012-12-01


Citation Information: Journal of Numerical Mathematics, Volume 20, Issue 3-4, Pages 343–344, ISSN (Online) 1569-3953, ISSN (Print) 1570-2820, DOI: https://doi.org/10.1515/jnum-2012-018.

Export Citation

© 2013 by Walter de Gruyter GmbH & Co..Get Permission

Comments (0)

Please log in or register to comment.
Log in